# SDR SWAA2012050703704

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 28,967 hours, 25,408 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 5910052
- Condition: Faulty
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION --  AT CRUISE LOUD NOISE IN AFT SECTION ACCOMPANIED BY A VIBRATION IN THE FLOOR.  FOUND RT WING O/B SPOILER ACTUATOR FAULTY.  REMOVED AND REPLACED SPOILER PER MM.
